# SDR 20001107SH012

- Difficulty date: June 3, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- Engine: Lyc LTS101650B1
- Engine time: 4,957 hours, 8,791 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Curl
- Part number: 413102002
- Condition: Damaged
- Location: Combust Chamber
- Part time: 702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURL ASSY - COMBUSTION CHAMBER, EXCESSIVE BURN IN SOME AREAS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
